# SDR XNOA01126

- Difficulty date: April 30, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O KMDT WITH GEAR UP AND HANDLE IN OFF POSITION, RED RIGHT MAIN DOOR LIGHT ILLUMINATED.  ALL CHECKLISTS COMPLETED.  RED DOOR LIGHT WENT OUT.  ADJUSTED RT MLG DOOR WARNING SWITCH.  OPS CHECK OK PER B727 MM 32-62-11.
